If you need an accessible version of this item please contact JSTOR User Support

Picard-Vessiot Theory of Partial Differential Fields

E. R. Kolchin
Proceedings of the American Mathematical Society
Vol. 3, No. 4 (Aug., 1952), pp. 596-603
DOI: 10.2307/2032594
Stable URL: http://www.jstor.org/stable/2032594
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Picard-Vessiot Theory of Partial Differential Fields
Preview not available

Page Thumbnails

  • Thumbnail: Page 
596
    596
  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598
  • Thumbnail: Page 
599
    599
  • Thumbnail: Page 
600
    600
  • Thumbnail: Page 
601
    601
  • Thumbnail: Page 
602
    602
  • Thumbnail: Page 
603
    603